# SDR GTIA2020052645186

- Difficulty date: May 24, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 51,301 hours, 23,553 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Condition: Inoperative
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFT LAV INOP SUCTION DOES NOT STOP/CONSTANT FLUSH-R/R AFT LAV TOILET ASSY IAW AMM 38-31-41. OPS + LEAK CHECK GOOD
